# SDR REXA2018040600256

- Difficulty date: April 6, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 25,427 hours, 16,762 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 22328
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERNAL EMERGENCY LIGHT INOPERATIVE,  REMOVED AND REPLACED THE BATTERY CHARGER IAW AMM 33-51-17.  OPS CHECKED GOOD.
